×

Spectre de \(A(\bar\Omega)\) pour des domaines bornes faiblement pseudoconvexes réguliers. (French) Zbl 0441.46044


MSC:

46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
32E10 Stein spaces
46J10 Banach algebras of continuous functions, function algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bremermann, H, Die charakterisierung rungescher gebiete durch pluri subharmonische funktionen, Math. ann., 136, 173-186, (1958) · Zbl 0089.05902
[2] {\scD. W. Catlin}, “Boundary Behavior of Holomorphic Functions on Weakly Pseudoconvex Domains,” dissertation, Princeton University. · Zbl 0484.32005
[3] Diederich, K; Fornaess, J, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions, Invent. math., 39, 129-141, (1977) · Zbl 0353.32025
[4] Docquier, F; Grauert, H, Levishes problem und rungescher satz für teilgebiete steinscher mannigfaltigkeiten, Math. ann., 140, 94-123, (1960) · Zbl 0095.28004
[5] Gamelin, T, Uniform algebras, () · Zbl 0213.40401
[6] Gamelin, T.W; Sibony, N, Subharmonicity for uniform algebras, J. functional analysis, 35, 64-108, (1980) · Zbl 0422.46043
[7] Hörmander, L, Generators for some rings of analytic functions, Bull. amer. math. soc., 73, 943-949, (1967) · Zbl 0172.41701
[8] Kohn, J.J, Global regularity for \( \̄\)t6 on weakly pseudoconvex manifolds, Trans. amer. math. soc., 181, 273-292, (1973) · Zbl 0276.35071
[9] Øvrelid, N, Generators of the maximal ideals of \(A(D̄)\), Pacific J. math., 39, 219-223, (1971) · Zbl 0231.46090
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.